# SDR SWAA2021082709207

- Difficulty date: August 17, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 194CL HAS A DENT WITH DISBOND.REQUIRE REPAIR / REPAIRED AND APPLIED DECORATIVE FINISH ON BODY FAIRING PANEL 194CL DENT WITH DISBOND IAW B737 SRM 51-70-04-2R-1 REV 70; B737 SRM 51-70-04-2R-0 REV 70 AND B737 AMM 51-21-99-300-801 REV 72. A36551 A51560 A53133
